# SDR DALA2017050403546

- Difficulty date: May 3, 2017
- Submitted: May 4, 2017
- Operation: Air carrier
- Aircraft: N965AT
- Make and model: Boeing 717-200
- Aircraft serial: 55026
- Aircraft time: 44,719 hours, 30,334 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 408-465
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CABIN FLOOR CUSP WEB IS CORRODED AROUND SEVERAL FASTENERS FROM BS 408 - 465. COMPLETED A CUSP WEB REPAIR IAW SRM 53-00-55-2R-4, REPAIR 4, FIGURE 204.
